American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 162 found      Go to page: 1 2 3 4 > >>

[1] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Frédéric Pitoun and Firmin Varescon. Computing the torsion of the $p$-ramified module of a number field. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[6] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[7] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[8] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[9] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[10] Eric Errthum. Minimal polynomials of singular moduli. Math. Comp. 83 (2014) 411-420.
Abstract, references, and article information   
View Article: PDF

[11] Werner Bley and Ruben Debeerst. Algorithmic proof of the epsilon constant conjecture. Math. Comp. 82 (2013) 2363-2387.
Abstract, references, and article information   
View Article: PDF

[12] Anna Morra. An algorithm to compute relative cubic fields. Math. Comp. 82 (2013) 2343-2361.
Abstract, references, and article information   
View Article: PDF

[13] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[14] Kevin G. Hare and Maysum Panju. Some comments on Garsia numbers. Math. Comp. 82 (2013) 1197-1221.
Abstract, references, and article information
View Article: PDF

[15] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[16] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[17] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[18] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information   
View Article: PDF

[19] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF

[20] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[21] Lesseni Sylla. The nonexistence of nonsolvable octic number fields ramified only at one small prime. Math. Comp. 75 (2006) 1519-1526. MR 2219042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Valérie Flammang, Georges Rhin and Jean-Marc Sac-Épée. Integer transfinite diameter and polynomials with small Mahler measure. Math. Comp. 75 (2006) 1527-1540. MR 2219043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 162 found      Go to page: 1 2 3 4 > >>